In this paper, we study a generalized Nicholson’s blowflies model with a linear harvesting term, which is defined on the positive function space. Under proper conditions, we employ a novel proof to establish some criteria for the existence and global exponential stability of positive periodic solutions for this model. Moreover, we give an example and its numerical simulations to illustrate our main results.
Digital Object Identifier (DOI)
"Global Exponential Stability of Periodic Solutions for a Nicholson’s Blowflies Model with a Linear Harvesting Term,"
Applied Mathematics & Information Sciences: Vol. 08
, Article 64.
Available at: https://dc.naturalspublishing.com/amis/vol08/iss5/64